Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Representing the deformation $\infty$–groupoid

Daniel Robert-Nicoud

Algebraic & Geometric Topology 19 (2019) 1453–1476
Bibliography
1 R Bandiera, Higher Deligne groupoids, derived brackets and deformation problems in holomorphic Poisson geometry, PhD thesis, Università degli studi di Roma “La Sapienza” (2014)
2 R Bandiera, Descent of Deligne–Getzler –groupoids, preprint (2017) arXiv:1705.02880
3 A Berglund, Rational homotopy theory of mapping spaces via Lie theory for L–algebras, Homology Homotopy Appl. 17 (2015) 343 MR3431305
4 U Buijs, Y Félix, A Murillo, D Tanré, Lie models of simplicial sets and representability of the Quillen functor, preprint (2015) arXiv:1508.01442
5 U Buijs, Y Félix, A Murillo, D Tanré, The infinity Quillen functor, Maurer–Cartan elements and DGL realizations, preprint (2017) arXiv:1702.04397
6 X Z Cheng, E Getzler, Transferring homotopy commutative algebraic structures, J. Pure Appl. Algebra 212 (2008) 2535 MR2440265
7 V A Dolgushev, C L Rogers, A version of the Goldman–Millson theorem for filtered L–algebras, J. Algebra 430 (2015) 260 MR3323983
8 V A Dolgushev, C L Rogers, On an enhancement of the category of shifted L–algebras, Appl. Categ. Structures 25 (2017) 489 MR3669170
9 V Dotsenko, S Shadrin, B Vallette, Pre-Lie deformation theory, Mosc. Math. J. 16 (2016) 505 MR3510210
10 J L Dupont, Simplicial de Rham cohomology and characteristic classes of flat bundles, Topology 15 (1976) 233 MR0413122
11 E Getzler, Lie theory for nilpotent L–algebras, Ann. of Math. 170 (2009) 271 MR2521116
12 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
13 W M Goldman, J J Millson, The deformation theory of representations of fundamental groups of compact Kähler manifolds, Inst. Hautes Études Sci. Publ. Math. 67 (1988) 43 MR972343
14 V Hinich, Descent of Deligne groupoids, Int. Math. Res. Not. 1997 (1997) 223 MR1439623
15 L Lambe, J Stasheff, Applications of perturbation theory to iterated fibrations, Manuscripta Math. 58 (1987) 363 MR893160
16 R Lawrence, D Sullivan, A formula for topology/deformations and its significance, preprint (2006) arXiv:math/0610949
17 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
18 D Robert-Nicoud, Deformation theory with homotopy algebra structures on tensor products, Doc. Math. 23 (2018) 189 MR3846059
19 D Robert-Nicoud, B Vallette, Higher Lie theory, in preparation
20 C L Rogers, Homotopical properties of the simplicial Maurer–Cartan functor, from: "2016 MATRIX annals" (editors D R Wood, J de Gier, C E Praeger, T Tao), MATRIX Book Ser. 1, Springer (2018) 3 MR3792513
21 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR0646078
22 A Yekutieli, MC elements in pronilpotent DG Lie algebras, J. Pure Appl. Algebra 216 (2012) 2338 MR2927171